# SDR 9804069928

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cain
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AND CABIN EMERGENCY LIGHTS ILLUMINATED IN FLIGHT AND COULD NOT BE EXTINGUISHED.  MAINTENANCE REPLACED GALLEY DOOR PACK AND BATTERIES, OPERATIONAL CHECK NORMAL.
